# SDR ASAA2018072325486

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,186 hours, 5,393 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IN CLIMB N1 AT 101.2 VIB AT 2.2. NR 1 ENG IN CRUSE N1 AT 90.5 VIB AT 1.4. GROUNDED - YES. DUE TO SUSPECT MOMENT WEIGHT DISPARITY, REMOVED & REPLACED 5 EA NR 1 ENGINE FAN BLADE PAIRS IN CONJUNCTION WITH TASK CARD 78472002. FAN BLADES INSTALLED IN SEQUENCE PER BLAMAP V3.0 REFERENCE AMM 72-21-02-000-802-F00. ACCOMPLISHED NR 1 ENGINE VIBRATION SURVEY TEST 7 & ON-BOARD FAN TRIM BALANCE TEST 14B IAW AMM 71-00-00-700-814-F00, 71-00-00-750-808-F00. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL - PEAK VIBE OF 0. 7 UNITS IS WITHIN PUBLISHED LIMITS PER AMM 71-00-00-800-806-F00.
